Singular Solutions of Nonlinear Elliptic and Parabolic Equations: monograph

A.A. KOVALEVSKY, I.I. SKRYPNIK, A.E. SHISHKOV

Research output: Book/ReportBookResearchpeer-review

Abstract

This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.
The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.
Original languageEnglish
Place of PublicationBerlin
PublisherWalter de Gruyter GmbH
Number of pages435
Volume24
ISBN (Print)978-3-11-033224-7
Publication statusPublished - 2016

Publication series

NameDe Gruyter Series in Nonlinear Analysis and Applications
PublisherWalter de Gruyter GmbH & Co KG
Volume24

Fingerprint

Singular Solutions
Nonlinear Elliptic Equations
Nonlinear Parabolic Equations
Second Order Equations
Parabolic Equation
Divergence
Second Order Elliptic Equations
Fourth-order Equations
Higher order equation
Entropy Solution
Nonlinear Analysis
Weak Solution
Partial differential equation
Singularity
Class
Form
Trends

GRNTI

  • 27.23.00

Cite this

KOVALEVSKY, A. A., SKRYPNIK, I. I., & SHISHKOV, A. E. (2016). Singular Solutions of Nonlinear Elliptic and Parabolic Equations: monograph. (De Gruyter Series in Nonlinear Analysis and Applications; Vol. 24). Berlin : Walter de Gruyter GmbH.
KOVALEVSKY, A.A. ; SKRYPNIK, I.I. ; SHISHKOV, A.E. / Singular Solutions of Nonlinear Elliptic and Parabolic Equations : monograph. Berlin : Walter de Gruyter GmbH, 2016. 435 p. (De Gruyter Series in Nonlinear Analysis and Applications).
@book{5eb484b440f6425faf0ad7d9dd1cbe11,
title = "Singular Solutions of Nonlinear Elliptic and Parabolic Equations: monograph",
abstract = "This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.",
author = "A.A. KOVALEVSKY and I.I. SKRYPNIK and A.E. SHISHKOV",
year = "2016",
language = "English",
isbn = "978-3-11-033224-7",
volume = "24",
series = "De Gruyter Series in Nonlinear Analysis and Applications",
publisher = "Walter de Gruyter GmbH",
address = "Germany",

}

KOVALEVSKY, AA, SKRYPNIK, II & SHISHKOV, AE 2016, Singular Solutions of Nonlinear Elliptic and Parabolic Equations: monograph. De Gruyter Series in Nonlinear Analysis and Applications, vol. 24, vol. 24, Walter de Gruyter GmbH, Berlin .

Singular Solutions of Nonlinear Elliptic and Parabolic Equations : monograph. / KOVALEVSKY, A.A.; SKRYPNIK, I.I.; SHISHKOV, A.E.

Berlin : Walter de Gruyter GmbH, 2016. 435 p. (De Gruyter Series in Nonlinear Analysis and Applications; Vol. 24).

Research output: Book/ReportBookResearchpeer-review

TY - BOOK

T1 - Singular Solutions of Nonlinear Elliptic and Parabolic Equations

T2 - monograph

AU - KOVALEVSKY, A.A.

AU - SKRYPNIK, I.I.

AU - SHISHKOV, A.E.

PY - 2016

Y1 - 2016

N2 - This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.

AB - This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.

UR - https://elibrary.ru/item.asp?id=29292614

M3 - Book

SN - 978-3-11-033224-7

VL - 24

T3 - De Gruyter Series in Nonlinear Analysis and Applications

BT - Singular Solutions of Nonlinear Elliptic and Parabolic Equations

PB - Walter de Gruyter GmbH

CY - Berlin

ER -

KOVALEVSKY AA, SKRYPNIK II, SHISHKOV AE. Singular Solutions of Nonlinear Elliptic and Parabolic Equations: monograph. Berlin : Walter de Gruyter GmbH, 2016. 435 p. (De Gruyter Series in Nonlinear Analysis and Applications).